# SDR 99ZZZX3025

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5008K
- Make and model: Bell 206B
- Aircraft serial: 2524
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, TRAILING EDGE EXTRUSION HEAVILY CORRODED (INTERGRANULAR CORROSION).
